Yıl 2017, Cilt 17, Sayı 4, Sayfalar 308 - 313 2017-12-20

Fenitoin Kullanımı Sonrası Gelişen DRESS Sendromu: Olgu Sunumu
DRESS Syndrome After Phenytoin Use: A Case Report

Bora Tetik [1] , Ali Serdar Oğuzoğlu [2] , Burcu Kayhan Tetik [3] , Gülbahar Saraç [4]

53 114

DRESS Sendromu ateş, cilt döküntüsü, iç organ tutulumu ve hematolojik anormalliklerle karakterize akut başlangıçlı, hayatı tehdit eden, nadir görülen, ilaca bağlı bir aşırı duyarlılık reaksiyonudur. En sık nedeni aromatik antikonvülzan kullanma sonrası görülmektedir. Bu olguda fenitoin kullanımı sonrasında ikinci haftada ateş yüksekliği ve cilt döküntüleri başlayan kırk dört yaşında bir erkek hasta sunulmuştur.  Olgu, fenitoin tedavisinin kesilmesi sonrasında sistemik kortikosteroid ve destek tedavisi ile başarılı bir şekilde tedavi edilebilmiştir. Birinci basamakta aile hekimi, hastalarının akut ve kronik sağlık sorunlarını aynı anda yönetebilmelidir. Olgumuzda olduğu gibi akut başlangıçlı ateşe yaklaşımda bir aile hekimi hastasını iyi yönetebilmeli ve beraberinde cilt döküntüleri de gördüğünde kullandığı ilaçları da sorgulayarak DRESS Sendromunu akla getirmelidir.

DRESS syndrome is alife threatening, rare  hypersensitivity reaction to drugs with an acute onset that is characterized by fever, skin rash, visceral involvement, and hematological abnormalities. It is often seen after the use of aromatic anticonvulsants. In this article, a forty-four year old male patient with fever and skin rash after two weeks of phenytoin administration is discussed. He has been treated successfully with systemic corticosteroids and supportive therapy after the discontinuation of phenytoin therapy. In first step health-care, the primary physician should be able to administer his patients’ acute and chronic health problems concurrently. As in our case, a family physician should administer his patient well in the presence of fever with acute onset and he should question about the drugs used in the presence of accompanying skin rash.

  • Bocquet H, Boagot M, Roujeau JC. Drug-induced pseudo lymphoma and drug hypersensitivity (Drug rash witheosinophilia and systemic symptoms: DRESS) Semin Cutan Med Surg 1996;15(4):250–7.
  • Cacoub P, Musette P, Descamps V et al. The DRESS Syndrome: A Literature Review. Am J Med 2011;124(7):588–97.
  • Peyrière H, Dereure O, Breton H, et al. Variability in the clinical pattern of cutaneous side-effects of drugs with systemic symptoms: does a DRESS syndrome really exist? Br J Dermatol 2006;155(2):422-8.
  • Husain Z, Reddy BY, Schwartz RA. DRESS syndrome: Part I. Clinical perspectives. J Am Acad Dermatol 2013;68(5):693.
  • Criado PR, Criado RFJ, Avancini JM, Santi CG. Drug Reaction with Eosinophilia and Systemic Symptoms (DRESS)/Drug-Induced Hypersensitivity Syndrome (DIHS): a review of current concepts. An Bras Dermatol 2012;87:435-49.
  • Cardoso CS, Vieira AM, Oliveira AP. DRESS syndrome: a case report and literature review. BMJ Case Rep 2011;2011:bcr0220113898. Bauer KA, Brimhall AK, Chang TT. Drug reaction with eosinophilia and systemic symptoms (DRESS) associated with azithromycin in acute Epstein-Barr virus infection. Pediatr Dermatol 2011;28(6):741-3.
  • Yang CY, Dao RL, Lee TJ, et al: Severe cutaneous adverse reactions to antiepileptic drugs in Asians. Neurology 2011;77:2025-33.
  • Botelho LF, Higashi VS, Padilha MH, Enokihara MM, Porro AM: DRESS: clinicopathological features of 10 cases from an University Hospital in São Paulo. An Bras Dermatol 2012;87:703-7.
  • Emre S, Akoğlu G, Metin A, Demiresen DD, Kurtoğlu G. DRESS sendromlu 11 olgunun klinik özelliklerinin incelenmesi Türkderm 2013;47:218-22.
  • Blumenthal KG, Patil SU, Long AA. The importance of vancomycin drug rash with eosinophilia and systemic symptoms (DRESS) syndrome. Allergy Asthma Proc 2012;33:165-71.
  • Oelze LL, Pillow MT. Phenytoin-induced drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome: a case report from the emergency department. J Emerg Med 2013;44(1):75-8.
  • Walsh SA, Creamer D: Drug reaction with eosinophilia and systemic symptoms (DRESS): a clinical update and review of current thinking. Clin Exp Dermatol 2010;36:6-11.
Konular Sağlık Bilimleri
Dergi Bölümü Olgular
Yazarlar

Yazar: Bora Tetik
E-posta: drboratetik@hotmail.com

Yazar: Ali Serdar Oğuzoğlu
E-posta: info@ankaramedicaljournal.com

Yazar: Burcu Kayhan Tetik
E-posta: drburcukayhan@hotmail.com

Yazar: Gülbahar Saraç
E-posta: info@ankaramedicaljournal.com

Bibtex @olgu sunumu { amj339338, journal = {Ankara Medical Journal}, issn = {}, address = {Yıldırım Beyazıt Üniversitesi}, year = {2017}, volume = {17}, pages = {308 - 313}, doi = {10.17098/amj.339338}, title = {DRESS Syndrome After Phenytoin Use: A Case Report}, key = {cite}, author = {Saraç, Gülbahar and Kayhan Tetik, Burcu and Tetik, Bora and Oğuzoğlu, Ali Serdar} }
APA Tetik, B , Oğuzoğlu, A , Kayhan Tetik, B , Saraç, G . (2017). DRESS Syndrome After Phenytoin Use: A Case Report. Ankara Medical Journal, 17 (4), 308-313. DOI: 10.17098/amj.339338
MLA Tetik, B , Oğuzoğlu, A , Kayhan Tetik, B , Saraç, G . "DRESS Syndrome After Phenytoin Use: A Case Report". Ankara Medical Journal 17 (2017): 308-313 <http://www.ankaramedicaljournal.com/issue/32969/339338>
Chicago Tetik, B , Oğuzoğlu, A , Kayhan Tetik, B , Saraç, G . "DRESS Syndrome After Phenytoin Use: A Case Report". Ankara Medical Journal 17 (2017): 308-313
RIS TY - JOUR T1 - DRESS Syndrome After Phenytoin Use: A Case Report AU - Bora Tetik , Ali Serdar Oğuzoğlu , Burcu Kayhan Tetik , Gülbahar Saraç Y1 - 2017 PY - 2017 N1 - doi: 10.17098/amj.339338 DO - 10.17098/amj.339338 T2 - Ankara Medical Journal JF - Journal JO - JOR SP - 308 EP - 313 VL - 17 IS - 4 SN - -2148-4570 M3 - doi: 10.17098/amj.339338 UR - http://dx.doi.org/10.17098/amj.339338 Y2 - 2017 ER -
EndNote %0 Ankara Medical Journal DRESS Syndrome After Phenytoin Use: A Case Report %A Bora Tetik , Ali Serdar Oğuzoğlu , Burcu Kayhan Tetik , Gülbahar Saraç %T DRESS Syndrome After Phenytoin Use: A Case Report %D 2017 %J Ankara Medical Journal %P -2148-4570 %V 17 %N 4 %R doi: 10.17098/amj.339338 %U 10.17098/amj.339338